Asymptotic perturbation of palindromic eigenvalue problems

Tie Xiang Li, Eric King wah Chu, Chern Shuh Wang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We investigate the perturbation of the palindromic eigenvalue problem for the matrix quadratic P(λ) = λ2A1T+λA0+ A1 with A0, A1 ∈ Cn×n and A0T = A0. The perturbation of eigenvalues and eigenvectors, in terms of palindromic matrix polynomials and palindromic linearizations, are discussed using Sun's implicit function approach.

Original languageEnglish
Pages (from-to)781-793
Number of pages13
JournalTaiwanese Journal of Mathematics
Volume14
Issue number3 A
DOIs
Publication statusPublished - 2010 Jun

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this